How low did your hbg go? I am 4 weeks post EOT with telaprivir (had to go the full 48) and my hbg tanked as low as 9.4 for the last two months or so, but my doc held off lowering the doage and I made it through. I'm not up on the data regarding dose reduction and SVR, but others here probably do. I have heard the anemia and low hbg are signs that you are getting the most out of the dosage, so maybe it won't make a difference. Keep plugging away at it. Best wishes for success.
I was in the Telaprevir trial and was Riba reduced from 1000mg to 600mg at 10 1/2 weeks. I stayed at 600 for 5 weeks, and then increased to 800 for 3 weeks. Dose reduced for 2 months. I finished 6 months of tx and was UND at 24 weeks.
The trial will not increase the Riba until your hgb goes over 10.
I also was it the Telaprevir study and reduced the Riba from 1200 to 600 around 13 weeks. This reduction was just for a few weeks until HGB cam back up. I have been undetectable since before week 3 and just got back my 4 week "post" test and remain virus free.
The only time it would really matter is early in treatment.
I'm another Tela study buddy. My Riba was decreased to 600mg at week 3 for 3 wks, then again at week 11 for 4 wks, so I had a total of 7 wks reduced Riba. Tried to go back up to 1200 (I wanted maximum dose) at wk 9 and that really slayed my Hgb (went down to 9.1), so once it came back up to 10, I stayed on 1000mg Riba from wks 15-24. Was UND 4 wks post EOT. Awaiting wk 12 post results.
I too was worried about the Riba dose reductions but maybe with Telaprevir it is less important to have weight-based dosing...?? Good luck to you, keep us posted.
If your hgb is 12.7 it doesn't make any sense they won't increase your Riba. You may want to talk with your study doctor about this. You should be on the highest dose of Riba possible as long as your hgb warrants it.
When my hgb reached 10.2 the study increased the Riba
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.